iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal MedicineconstipationI am having constipation for last two months even after taking Cremaffin . Kindly help.

What is the treatment for constipation that is persistent even after taking Cremaffin?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. P. C. Pavithra Pattu

Published At December 18, 2021
Reviewed AtSeptember 15, 2022

Patient's Query

Hi doctor,

I am a 30-year-old male. I am having constipation for the last two months. Currently, I am taking Triphala and sometimes warm water in the morning. I have high blood sugar levels. Also,I take Cremaffin twice or thrice a week. I just walk and exercise. Kindly help.

Hello,

Welcome to icliniq.com.

Thanks for writing in, and I understand your concern.

Usually, chronic constipation results from inadequate fiber or fluid intake or other disordered colonic transit. You mentioned that you have high blood sugar levels too. Above mentioned Triphala powder does work for constipation. Since it is chronic constipation, I would suggest thyroid checkup and do keep blood sugar level in control with adequate daily exercise and proper diet intake. I would suggest the following for proper bowel evacuation;

  1. Tablet Dulcolax (Bisacodyl) 10 mg at bedtime. You can repeat the medicine if constipation persists but not always.
  2. Include plenty of fiber, fruits and vegetables, which helps in bulk stool formation and easy transit. Eat salads also.
  3. Adequate hydration throughout the day.
  4. Drink one glass of lukewarm water in the morning which will help in bowel movement.
  5. Fix timing for bowel evacuation daily as the body learns the reflex.
  6. Do check your thyroid level as it is one of the cause for chronic constipation.
  7. I hope you find my reply helpful.

    Thanks.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Basuki Nath Bhagat
Dr. Basuki Nath Bhagat

Family Physician

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

constipationhigh fibre diet

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy